# SDR NSVA2011075

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 879 hours, 811 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 6000 FT, OVER TEB FORWARD BAGGAGE DOOR WARNING LIGHT ILLUMINATED.  CREW RAN THE CHECK LIST AND LANDED AT NEAREST SUITABLE AIRPORT (EWR) WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  FOUND DOOR NOT FULLY SECURED.  DOOR OPS CHECKED GOOD.  REPORTED 600 POUNDS OVERWEIGHT UPON LANDING.  MAX VERTICAL ACCELERATION 1.33NZ NO LEVEL 1 INSPECTION REQUIRED PER AMM 05-50-06-210-801.
